# SDR 05FDEA04233

- Difficulty date: December 12, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 45,039 hours, 6,353 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Mount
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, WITH REFERENCE TO EO 1-5750-7-5002, OUTBOARD FLAP OUTBOARD HINGE ACTUATOR OUTBOARD LUG BORE CORRODED.  CORROSION REMOVED AND REPAIR CARRIED OUT AS PER FEDEX EA 15750-94562.
